A generalized shift operator and convolution structure for
Doklady Akademii Nauk, Tome 298 (1988) no. 5, pp. 1072-1076
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_5_a9,
author = {B. P. Osilenker},
title = {A generalized shift operator and convolution structure for},
journal = {Doklady Akademii Nauk},
pages = {1072--1076},
year = {1988},
volume = {298},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a9/}
}
B. P. Osilenker. A generalized shift operator and convolution structure for. Doklady Akademii Nauk, Tome 298 (1988) no. 5, pp. 1072-1076. http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a9/